MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.7MM MTX, 13MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.7MM MTX, 13MM; DENTAL IMPLANT
Model Number TMMWB13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Patient weight unknown / not provided.Pma/510k: k113753, k112160.
 
Event or Problem Description
It was reported that the patient was having issues with nerve pain.The implant was solid but the patient wanted it removed.Tooth location # 18.
 
Additional Manufacturer Narrative
One imp tm 4.7mm mtx, 13mm ((b)(6)) was returned for investigation with an associated teha4567.As the alleged event occurred at the tissue level, the healing abutment will not be included as part of this investigation.Visual inspection of the as returned product identified signs of tissue attachment, and damage about the collar, which could be attributed to the removal process.The device was identified to be within design specification.No pre-existing conditions were noted on the per.The reported product was located on tooth # 18 (universal) and used for approximately 5 months.The reported event could not be recreated due to the nature of the dental device and event (medical conditions).The customer has not provided additional pictures or x-ray images of the product.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number 1230417.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1230417) for similar event and no other complaint was identified.Based on the available information, device malfunction has occurred, as the implant is noted to be damaged.However the reported event was non-verifiable.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP TM 4.7MM MTX, 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key12100910
Report Number0002023141-2021-01675
Device Sequence Number3820044
Product Code DZE
UDI-Device Identifier00889024018921
UDI-Public(01)00889024018921(17)240716(10)1230417
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/16/2024
Device Model NumberTMMWB13
Device Catalogue NumberTMMWB13
Device Lot Number1230417
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date11/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;